Matches in DBpedia 2016-04 for { <http://doi.org/10.1016/j.csda.2005.05.007> ?p ?o }
Showing triples 1 to 10 of
10
with 100 triples per page.
- j.csda.2005.05.007 doi "10.1016/j.csda.2005.05.007".
- j.csda.2005.05.007 first1 "D. G.".
- j.csda.2005.05.007 isCitedBy Quartile_coefficient_of_dispersion.
- j.csda.2005.05.007 issue "11".
- j.csda.2005.05.007 journal "Computational Statistics & Data Analysis".
- j.csda.2005.05.007 last1 "Bonett".
- j.csda.2005.05.007 pages "2953–2957".
- j.csda.2005.05.007 title "Confidence interval for a coefficient of quartile variation".
- j.csda.2005.05.007 volume "50".
- j.csda.2005.05.007 year "2006".